American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia